# SDR SWAA030253

- Difficulty date: February 1, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 49,461 hours, 47,184 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Broken
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

T/E FLAPS INDICATED 5 DEGREE SPLIT ON APPROACH AND WOULD NOT RETRACT AFTER LANDING.  FOUND LEFT FLAPS INBD TORQUE TUBE BROKEN, REMOVED AND REPLACED LEFT INBD TORQUE TUBE PER MM.
